American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Ritabrata Munshi. The circle method and bounds for $L$-functions---III: $t$-aspect subconvexity for $GL(3)$ $L$-functions. J. Amer. Math. Soc. 28 (2015) 913-938.
Abstract, references, and article information   
View Article: PDF

[2] Jayce R. Getz and Jamie Klassen. Isolating Rankin-Selberg lifts. Proc. Amer. Math. Soc. 143 (2015) 3319-3329.
Abstract, references, and article information   
View Article: PDF

[3] James Arthur. On parameters for the group $SO(2n)$. Contemporary Mathematics 614 (2014) 1-29.
Book volume table of contents   
View Article: PDF

[4] David Soudry. Automorphic descent: an outgrowth from Piatetski-Shapiro's vision. Contemporary Mathematics 614 (2014) 407-432.
Book volume table of contents   
View Article: PDF

[5] Hervé Jacquet. Mellin Transform of Whittaker functions. Contemporary Mathematics 614 (2014) 171-178.
Book volume table of contents   
View Article: PDF

[6] J. W. Cogdell, F. Shahidi and T.-L. Tsai. On stability of root numbers. Contemporary Mathematics 614 (2014) 375-386.
Book volume table of contents   
View Article: PDF

[7] J. W. Cogdell. Piatetski-Shapiro's Work on Converse Theorems. Contemporary Mathematics 614 (2014) 31-51.
Book volume table of contents   
View Article: PDF

[8] Byungchan Kim and Jeremy Rouse. Explicit bounds for the number of $p$-core partitions. Trans. Amer. Math. Soc. 366 (2014) 875-902.
Abstract, references, and article information   
View Article: PDF

[9] Masaaki Furusawa and Kazuki Morimoto. Shalika periods on $\mathrm{GU}(2,2)$. Proc. Amer. Math. Soc. 141 (2013) 4125-4137.
Abstract, references, and article information   
View Article: PDF

[10] Daniel File. On the degree five $L$-function for $\mathrm{GSp}(4)$. Trans. Amer. Math. Soc. 365 (2013) 6471-6497.
Abstract, references, and article information   
View Article: PDF

[11] Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg. Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two. Math. Comp. 81 (2012) 2361-2376.
Abstract, references, and article information   
View Article: PDF

[12] Wenzhi Luo. Central values of the symmetric square $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 3313-3322.
Abstract, references, and article information   
View Article: PDF

[13] Pilar Bayer. Computational aspects of Artin $L$-functions. Contemporary Mathematics 566 (2012) 3-20.
Book volume table of contents   
View Article: PDF

[14] Stephen D. Miller and Wilfried Schmid. The archimedean theory of the exterior square $L$-functions over $\mathbb{Q}$. J. Amer. Math. Soc. 25 (2012) 465-506. MR 2869024.
Abstract, references, and article information
View Article: PDF

[15] A. Andrianov. Twisting of Siegel modular forms with characters, and $L$-functions. St. Petersburg Math. J. 20 (2009) 851-871. MR 2530893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information   
View Article: PDF

[17] Guanghua Ji. Lower bounds for moments of automorphic $L$-functions over short intervals. Proc. Amer. Math. Soc. 137 (2009) 3569-3574. MR 2529862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. N. Andrianov. Action of Hecke operators on Maass theta series and zeta functions. St. Petersburg Math. J. 19 (2008) 675-698. MR 2381939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carlos Julio Moreno. Advanced Analytic Number Theory: L-Functions. Math. Surveys Monogr. 115 (2007) MR MR2135107.
Book volume table of contents   

[23] Carlos Julio Moreno. Analytic properties of L-functions. Math. Surveys Monogr. 115 (2007) 115-141.
Book volume table of contents   
View Article: PDF

[24] Carlos Julio Moreno. Hecke L-functions. Math. Surveys Monogr. 115 (2007) 1-71.
Book volume table of contents   
View Article: PDF

[25] Carlos Julio Moreno. Artin-Hecke L-functions. Math. Surveys Monogr. 115 (2007) 73-113.
Book volume table of contents   
View Article: PDF

[26] Carlos Julio Moreno. Bounds on discriminants and conductors. Math. Surveys Monogr. 115 (2007) 177-201.
Book volume table of contents   
View Article: PDF

[27] Carlos Julio Moreno. The explicit formulas. Math. Surveys Monogr. 115 (2007) 143-176.
Book volume table of contents   
View Article: PDF

[28] Carlos Julio Moreno. Non-vanishing theorems. Math. Surveys Monogr. 115 (2007) 203-267.
Book volume table of contents   
View Article: PDF

[29] Yangbo Ye. The fourth power moment of automorphic $L$-functions for $GL(2)$ over a short interval. Trans. Amer. Math. Soc. 358 (2006) 2259-2268. MR 2197443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. Manickam and B. Ramakrishnan. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005) 2515-2517. MR 2146235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia